# SDR CALA2011070800470

- Difficulty date: July 8, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 34,127 hours, 10,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FOUND ON GENERAL VISUAL INSPECTION OF EA 5310- 04716 REV C OPS 2 STEP 3 STRUCTURE DAMAGE (CRACK ) BETWEEN STRINGER 8R & 9R.  REPAIRED FRAME AT STA 440 RT PER EA 5310 04716 REV C OPS 2 FIG 3.
